Buy Lethal Cyanide pill
Potassium cyanide pill containing a fatally poisonous substance that one ingests deliberately in order to quickly commit suicide. Military and espionage organizations have their agents in danger of being captured by the enemy with suicide pills and devices which can be used in order to avoic an imminent and far more unpleasant death (such as through torture), and /or to ensure that they cannot be interrogated and forced to disclose secret information. As a result, lether pills have important psychological value to persons carrying out missions with a high risk of capture and interrogation.
Potassium Cyanide Pill are used by professional entomologists as a killing agent in collecting jars, as insects succumb within seconds to the HCN fumes it emits, thereby minimizing damage to even highly fragile specimens.
The lethal dose for potassium cyanide is 200-300mg. The toxicity of Potassium Cyanide Pills when ingested depends on the acidity of the stomach, because if must react with an acid to become hydrogen cyanide, the deadly form of cyanide. Grigori Rasputin may have survived a potassium cyanide poisoning because his stomach acidity was unusually low. Buy Lethal Cyanide pill
Potassium Cyanide Pill is a rare but potentially deadly poison. It works by making the body unable to use life-sustaining oxygen. Cyanide compounds that can be poisonous include hydrogen cyanide gas, and the crystalline solids, potassium cyanide and sodium cyanide.
Common sources of cyanide poisoning include:
– smoke inhalation from fires,
– industries that use cyanide (photography, chemical research, synthetic plastics, metal processing and electroplating),
– plants (such as aspricot pits and o type of potato called cassava),
– the cancer treatment laetrile
– cigarette smoke.
Signs and symptoms of cyanide poisoning can be difficult to detect and include:
1. General weakness
3. bizarre behavior
4. excessive sleepiness
6. shortness of breath
10. abdominal pain
The skin may be unusually pink or cherry-red, breathing may be fast and heartbeat may be slow or fast.
An acute ingestion of cyanide will have a dramatic, rapid onset, immediately affecting the heart and causing sudden collapse, a seizure or coma. Chronic poisoning from ingestion or the environment has a more gradual onset.
The setting may be more of a clue to whether a person has experienced cyanide poisoning than the symptoms. Contact us if you have any questions.